UNIGE document Scientific Article
previous document  unige:12472  next document
add to browser collection

Extrapolation at stiff differential equations

Lubich, Christian
Published in Numerische Mathematik. 1988, vol. 52, no. 4, p. 377-400
Abstract Asymptotic expansions of the global error of numerical methods are well-understood, if the differential equation is non-stiff. This paper is concerned with such expansions for the implicit Euler method, the linearly implicit Euler method and the linearly implicit mid-point rule, when they are applied tostiff differential equations. In this case perturbation terms are present, whose dominant one is given explicitly. This permits us to better understand the behaviour of extrapolation methods at stiff differential equations. Numerical examples, supporting the theoretical results, are included.
Full text
(ISO format)
HAIRER, Ernst, LUBICH, Christian. Extrapolation at stiff differential equations. In: Numerische Mathematik, 1988, vol. 52, n° 4, p. 377-400. doi: 10.1007/BF01462235 https://archive-ouverte.unige.ch/unige:12472

453 hits

0 download


Deposited on : 2010-11-16

Export document
Format :
Citation style :